Items where Author is "Fusai, Gianluca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Green, Ross and Abrahams, I. David and Fusai, Gianluca (2007) Pricing financial claims contingent upon an underlying asset monitored at discrete times. Journal of Engineering Mathematics, 59 (4). pp. 373-384. ISSN 1573-2703 (In Press)

Fusai, Gianluca and Abrahams, David and Sgarra, Carlo (2006) An exact analytical solution for discrete barrier options. Finance and Stochastics, 10 (1). pp. 1-26. ISSN 1432-1122

This list was generated on Wed Dec 11 01:00:35 2019 GMT.